Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/36837
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Large estimates of minimum viable population sizes
Author: Brook, B.
Reed, D.
O'Grady, J.
Ballou, J.
Frankham, R.
Citation: Conservation Biology, 2004; 18(5):1179-1179
Publisher: Blackwell Publishing Inc
Issue Date: 2004
ISSN: 0888-8892
1523-1739
Statement of
Responsibility: 
David H. Reed, Julian J. O'Grady, Barry W. Brook, Jonathan D. Ballou, Richard Frankham
Description: The definitive version is available at www.blackwell-synergy.com
DOI: 10.1111/j.1523-1739.2004.l02_2.x
Appears in Collections:Aurora harvest 6
Earth and Environmental Sciences publications
Environment Institute Leaders publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.